On the integers which are the totient of a product of three primes

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)16-19
Number of pages4
JournalQuarterly Journal of Mathematics
Volumeos-7
Issue number1
DOIs
Publication statusPublished - 1936

Fingerprint

Totient
integers
Integer
products

ASJC Scopus subject areas

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

On the integers which are the totient of a product of three primes. / Erdős, P.

In: Quarterly Journal of Mathematics, Vol. os-7, No. 1, 1936, p. 16-19.

Research output: Contribution to journalArticle

@article{4c33c90331a64452ac4eb31b00272249,
title = "On the integers which are the totient of a product of three primes",
author = "P. Erdős",
year = "1936",
doi = "10.1093/qmath/os-7.1.16",
language = "English",
volume = "os-7",
pages = "16--19",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - On the integers which are the totient of a product of three primes

AU - Erdős, P.

PY - 1936

Y1 - 1936

UR - http://www.scopus.com/inward/record.url?scp=77957289545&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957289545&partnerID=8YFLogxK

U2 - 10.1093/qmath/os-7.1.16

DO - 10.1093/qmath/os-7.1.16

M3 - Article

AN - SCOPUS:77957289545

VL - os-7

SP - 16

EP - 19

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -